# SDR UALA2012122107319

- Difficulty date: December 19, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 72,641 hours, 27,198 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT RIGHT OVERWING EXIT INOP, FWD HATCH, AFT HATCH LIGHT, AFT HATCH BOTH HATCH LIGHTS.  RELAMPED RIGHT OVERWING HATCH LIGHTS OPS CHECKED GOOD PER AMM.  (P/N 1317).
